# SDR FDEA201005261672

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0502502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD T/E FLAP INBD WING MOUNTED HINGE FITTING SIDE ATTACHMENT FACE AREA FOUND RUSTY.   RT OTBD T/E FLAP INBD WING MOUNTED HINGE FITTING SIDE   ATTACHMENT FACE REWORKED IAW CMM 20-11-02 REV 50 AND FOUND WITHIN LIMIT BASING ON THE DIFFERENCE BETWEEN CMM 57-44-08 REV 50 MAXIMUM REWORK LIMITS AND DWG ARC0502 SHEET 2, REVISION BN. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
